American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 96 found      Go to page: 1 2 3 4

[1] Martin Mathieu and Matthew Young. Spectral isometries into commutative Banach algebras. Contemporary Mathematics 645 (2015) 217-222.
Book volume table of contents   
View Article: PDF

[2] Abdellatif Bourhim and Javad Mashreghi. A survey on preservers of spectra and local spectra. Contemporary Mathematics 638 (2015) 45-98.
Book volume table of contents   
View Article: PDF

[3] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[4] Chun Guang Li and Sen Zhu. Skew symmetric normal operators. Proc. Amer. Math. Soc. 141 (2013) 2755-2762.
Abstract, references, and article information   
View Article: PDF

[5] Raphael Loewy, Micha A. Perles and Bit-Shun Tam. Maximal exponents of polyhedral cones (III). Trans. Amer. Math. Soc. 365 (2013) 3535-3573.
Abstract, references, and article information   
View Article: PDF

[6] Rui Shi. On a generalization of the Jordan canonical form theorem on separable Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 1593-1604. MR 2869143.
Abstract, references, and article information   
View Article: PDF

[7] Srdjan Petrovic. Spectral radius algebras and shift. Proc. Amer. Math. Soc. 138 (2010) 1639-1644. MR 2587448.
Abstract, references, and article information   
View Article: PDF

[8] Srdjan Petrovic. Spectral radius algebras and $C_0$ contractions. Proc. Amer. Math. Soc. 136 (2008) 4283-4288. MR 2431041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fernanda Botelho and James Jamison. Generalized bi-circular projections on minimal ideals of operators. Proc. Amer. Math. Soc. 136 (2008) 1397-1402. MR 2367112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Han, D. Larson, Z. Pan and W. Wogen. Separating vectors for operators. Proc. Amer. Math. Soc. 135 (2007) 713-723. MR 2262867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Martin Mathieu. Spectrally bounded operators on simple $C^{*}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 443-446. MR 2022367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Hladnik, M. Omladic and H. Radjavi. Products of roots of the identity. Proc. Amer. Math. Soc. 129 (2001) 459-465. MR 1707518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luis Bernal-González. On hypercyclic operators on Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 1003-1010. MR 1476119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gerard J. Murphy. Products of positive operators. Proc. Amer. Math. Soc. 125 (1997) 3675-3677. MR 1415356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vasile Lauric. On the class of norm limits of nilpotents. Proc. Amer. Math. Soc. 125 (1997) 3371-3379. MR 1415349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Radu Gadidov. On polynomially bounded operators with rich spectrum . Proc. Amer. Math. Soc. 123 (1995) 2133-2139. MR 1243168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Don Hadwin. Triangular truncation and normal limits of nilpotent operators . Proc. Amer. Math. Soc. 123 (1995) 1741-1745. MR 1257109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marek Kosiek, Alfredo Octavio and Marek Ptak. On the reflexivity of pairs of contractions . Proc. Amer. Math. Soc. 123 (1995) 1229-1236. MR 1231037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Srdjan Petrović. On the similarity of centered operators to contractions . Proc. Amer. Math. Soc. 121 (1994) 533-541. MR 1182705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Cheng Zu Zou. The unicellularity of contractions of class $C\sb 0$ . Proc. Amer. Math. Soc. 119 (1993) 775-782. MR 1163329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Domingo A. Herrero and Carol Kitai. On invertible hypercyclic operators . Proc. Amer. Math. Soc. 116 (1992) 873-875. MR 1123653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Raúl E. Curto and Mihai Putinar. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. 25 (1991) 373-378. MR 1091568.
Abstract, references, and article information   
View Article: PDF

[24] Héctor Salas. A hypercyclic operator whose adjoint is also hypercyclic . Proc. Amer. Math. Soc. 112 (1991) 765-770. MR 1049848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bebe Prunaru. On the class ${\bf A}\sb {1,\aleph\sb 0}$ . Proc. Amer. Math. Soc. 112 (1991) 45-51. MR 1055779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Allen Schweinsberg. Similarity orbits and the range of the generalized derivation $X\to MX-XN$ . Trans. Amer. Math. Soc. 324 (1991) 201-211. MR 1005938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. S. Lambrou and W. E. Longstaff. Counterexamples concerning bitriangular operators . Proc. Amer. Math. Soc. 112 (1991) 783-787. MR 1052576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Katsutoshi Takahashi. On contractions without disjoint invariant subspaces . Proc. Amer. Math. Soc. 110 (1990) 935-937. MR 1028296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Domingo A. Herrero. Most quasidiagonal operators are not block-diagonal . Proc. Amer. Math. Soc. 104 (1988) 845-851. MR 964866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. G. Dixon. Generalized open mapping theorems for bilinear maps, with an application to operator algebras . Proc. Amer. Math. Soc. 104 (1988) 106-110. MR 958052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 96 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia